# SDR SWIA972168

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,790 hours, 26,718 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO TWF WHEN SELECTING FLAPS TO 25 DEGREES WE GOT A FLAP CONTROL FAULT AND IT WOULD NOT RESET EVEN AFTER LANDING. RE-RACKED FLAP CONTROL BOX.  CLEANED CANNON PLUGS (OUTBOARD FLAPS).  FUNCTION TEST GOOD.
